# SDR 04FDEA02148

- Difficulty date: June 26, 2004
- Submitted: July 23, 2004
- Operation: Air carrier
- Aircraft: N673FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 780
- Aircraft time: 10,798 hours, 5,738 cycles
- Engine: Ge CF680
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31023101
- Part serial: 0461
- Condition: Deployed
- Location: Pax Door
- Part time: 6,610 hours, 3,659 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: W
- Precautionary procedure: D

## Discrepancy

UNINTENTIONAL CAPTIVE. RAMP PERSON OPENED DOOR AFTER  PUSHBACK. (R.FWD DOOR) SLIDE DEPLOYED, BUT FAILED TO  DEPLOY.    ACN RELEASED FOR SERVICE IAW MEL/CDL: 52-11-01-02    ATTN: MX; FLT SAFETY HAS REQUESTED THE SLIDE THAT FA  ILED TO DEPLOY BE SENT TO MATT DUKE/FLT SAFETY EMP NR 397304 FOR INSPECTION BEFORE BEING SENT TO THE VENDO  R.     FACT  29JUN04  01:02  RDU R  REP'D R-1 ENTRY DOOR ESCAPE SLIDEIAW MM  25-61-21-4. RII:099091 BY: 278128 RPT BY: 278128  R/I  29JUN04  01:03  RDU R  R/I FROM FACT  OFF MFG D31023-101, POS R1  SRL 0461, TAG 593630  ON MFG D31023-101  SRL 0391, TAG 517304.
